# SDR ASOA201611291277

- Difficulty date: November 29, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE SEAT TRACK AT BS 581 - 677, RBL 9 HAS MULITIPLE AREAS OF CORROSION.  FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343 AND INSTALLED IAW AMM 53-00-49-400-801-A03.
